| Catalog Number |
07027249190 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii results from the cobas e 801 analytical unit that did not match the clinical picture.The result for one sample from the patient was 6.40 pg/ml.Another sample drawn from the patient on the same date as the original sample was tested on (b)(6) 2025 with a result of 33.8 pg/ml and was tested on (b)(6) 2025 with a result of 33.1 pg/ml.
Additional Manufacturer Narrative
The investigation did not identify a product problem.A general reagent or analyzer problem was not present because the qc prior to the event was within ranges.